# SDR UIEA2017101401966

- Difficulty date: October 13, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,241 hours, 19,966 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: B7200
- Part serial: 03930236
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND A FLIGHT DECK CAUTION MESSAGE ON EICAS.  REMOVED & REPLACED THE DUCT AIR TEMP SENSOR IAW AMM 21-61-02, OPS NORMAL.
